# SDR SWAA2021080294605

- Difficulty date: July 12, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 33,006 hours, 20,057 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BS767-787 TR25R INTERCOSTAL UPPER CHORD CORRODED IN SEVERAL PLACES COMMON TO NUT PLATES / [01] REMOVED CORROSION ON INTERCOSTAL UPPER CHORD AT BS 767 TO BS 787; RBL 25 ; WL 157 ; WORK AREA IS 18.5' X 0.950' X 0.009' ; ORIGINAL THICKNESS IS 0.050' ; REMAINING THICKNESS IS 0.041 FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1 ;STEP 4G; [02] VERIFIED; [03] REMOVED INTERCOSTAL UPPER CHORD AT BS 767 TO BS 787 ; RBL 25 ; WL 157 IAW SRM 51-40-02-0G-0; [04] VERIFIED; [05] LOCATED AND DRILLED NEW INTERCOSTAL UPPER CHORD AT BS 767 TO BS 787 RBL 25 ; WL 157 ; IAW SRM 51-40-05-0G-0 AND DWG 146A8123; [06] VERIFIED; [07] OK TO INSTALL NEW INTERCOSTAL UPPER CHORD AT BS 767 TO BS 787 ; RBL 25 ; WL 157; [08] VERIFIED; [09] VERIFIED LOCATING AND DRILLING OF INTERCOSTAL PER SRM 51-40-05-0G-0 AND DWG 146A8123. VERIFIED OK TO INSTALL.; [10] INSTALLED NEW INTERCOSTAL UPPER CHORD ON BS 767 TO BS 787 ;RBL 25; WL 157 IAW SRM 51-40-02-0G-0 AND DWG 146A8123; [11] VERIFIED; [12] VERIFIED INSTALLATION OF INTERCOSTAL UPPER CHORD; BS 767-787; RBL 25; WL 157 PER SRM 51-40-02 AND DWG 146A8123; RAISED FAULT TTG8Q005S5LX DUE TO TOOLING DAMAGE ON INTERCOSTAL; [13] COMPLETE
